# SDR FDEA202208252070

- Difficulty date: August 25, 2022
- Submitted: August 31, 2022
- Operation: Air carrier
- Aircraft: N797FD
- Make and model: Boeing 757222
- Aircraft serial: 28143
- Aircraft time: 63,129 hours, 25,428 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

MAIN CABIN, FLOOR PANEL 221MBF HAS A LARGE AREA OF DELAMINATION ON TOP SURFACE FABRICATED NEW FLOOR PANEL 221MBF IAW FEDEX DWG SRZ-25-005, REV. R, P/N 11861182-16
